Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had sexual intercourse, pimples on penis, no pus, no pain during urination. Should I be concerned?

Hi, My name is Mitch and I am 23 years old.  I recently had sexual intercourse with a woman and noticed about a day later I had about three pimple like things on the shaft of my penis ).  It does not hurt when I urinate and does not hurt in general.  I haven t noticed any puss coming out of the tip of my penis or anything like that.  Is this just a burn or rash from having sex? ] Also, when I tried to pop one of them a white head came out of it but it was hardly anything.  Should I be concerned?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
This could be herpes infection.
These are typical of what you describe.
See a doctor who can swab the pimples to check and see if that is what it is.

Please rate 5 stars! I strive to provide the best answer I can to your quetsions!
Answered: Thu, 10 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor